MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with missing end sticker, cracked reservoir tube lip and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump's reservoir compartment was chipped and there was missing pieces.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key11222102
Report Number2032227-2021-107314
Device Sequence Number790379
Product Code OYC
UDI-Device Identifier00643169151314
UDI-Public(01)00643169151314
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAS
Device Catalogue NumberMMT-523LNAS
Device Lot NumberA2523LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight54